MathSciNet Relay Station
MathSciNet bibliographic data
MR4627 (3,34g) 20.0X
Brauer, Richard On sets of matrices with coefficients in a division ring. Trans. Amer. Math. Soc. 49, (1941). 502–548.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement